Mathematische Annalen

, Volume 309, Issue 2, pp 307-330

First online:

The Cauchy problem for weakly parabolic systems

  • Piero D'AnconaAffiliated with Dipartimento di Matematica Pura e Applicata, v. Vetoio, I-67010 Coppito, L'Aquila, Italy
  • , Sergio SpagnoloAffiliated with Dipartimento di Matematica, via F. Buonarroti 2, I-56127 Pisa, Italy (e-mail: spagnolo@dm.unipi.it)

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
Mathematics Subject Classification (1991): 35K45, 35K55, 35K65.